Academic Journals Database
Disseminating quality controlled scientific knowledge

<i>L</i>-Topological Spaces Based on Residuated Lattices

ADD TO MY LIST
 
Author(s): Zhudeng Wang | Xuejun Liu

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 02;
Issue: 01;
Start page: 41;
Date: 2012;
Original page

Keywords: Residuated Lattice | L-Topological Space | Interior Operator | Left (Right) Closure Operator

ABSTRACT
In this paper, we introduce the notion of L-topological spaces based on a complete bounded integral residuated lattice and discuss some properties of interior and left (right) closure operators.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?